Doctor insights on:
Medicine For Amoxicillin Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Tell your doctor: Drug reactions such as hives may represent an allergic reaction to a medication, or sometimes a cross reaction to a virus. In any case, you should discuss this with your health care provider to add this medication to your list of potential allergies. ...Read moreSee 1 more doctor answer
Skin peeling due amoxicillin allergy. How do I treat this??? It's all over my body including my penis.
Bx said spongiotic dermatitis drug reaction likely. EM type rash only on extremities ,hands/feet extreme itch and blisters several days after augmentin (amoxicillin and clavulanate). Never had allergy. Why such delayed reaction. ?
Need allergy testing: Your body has to have an initial exposure to the drug to develop allergic reaction. This can take time to develop. The symptoms likely started after several doses and then escalated rapidly as your body increased the reaction. Also, this may be more of an adverse reaction to the med. rather than allergy. You need allergy testing ...Read moreSee 1 more doctor answer
Yes: Both or either can.Get a more detailed answer ›
Can I eat blue cheese with an amoxicillin allergy? I have angioedema and uriticaria from amoxicillin.
I just finished amoxicillin for strep/sinus issued last week now I'm all congested again! Thinking its allergy related, any OTC could help?
Consider consult: Hard to know without more information. Allergy is possible, but so is inflammation from a partially treated infection. Sometimes a longer course of antibiotics is necessary for true bacterial sinus infection, particularly if there was initial improvement. Sometimes a short prednisone course is given to resolve inflammation and improve efficacy of the antibiotic. Consider a consult to discuss. ...Read more
Taken amoxicillin in the past with no issues. On it now for Strep. How likely is it that I will develop an allergy or anaphylaxis? I've taken 3 doses.
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin ( a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) both of these should be avoided. A proper evaluation needs to be undertaken to clarify this allergy and what medicines to avoid. ...Read more
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rask?
Augmentin (amoxicillin and clavulanate): This is a brand name for a drug which contains Amoxicillin and clavulanic acid. Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic. ...Read more
Since I've been taking amoxicillin my face keeps getting hot, no redness and only slight elevated temp. No fever. Allergy?
Unlikely: Could be unrelated, but it doesn't sound like an allergy to the drug ...Read more
- Talk to a doctor live online for free
- Medicine for allergies
- Allergy medicine
- Substitute for amoxicillin allergy
- Ask a doctor a question free online
- Amoxicillin allergy symptoms
- Amoxicillin allergy treatment
- Allergy to amoxicillin rash picture
- Allergy to amoxicillin rash
- Amoxicillin allergy